# SDR SWAA2024020637806

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS907 TO BS927 AT LEVEL STR27R AT AFT CARGO COMPARTMENT 2023-784313<[01] REPLACED ANGLE LOCATED BS907 TO BS927 AT LEVEL STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV -;[02] CORRECTED STEP 1 REPLACED ANGLE LOCATED BS907 TO BS927 AT LEVEL STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED ANGLE LOCATED BS907 TO BS927 AT LEVEL STR27R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV; SEE INDIVIDUAL SIGNOFF BELOW
